# SDR FDEA202303180464

- Difficulty date: March 18, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Part number: AGA717035
- Condition: Corroded
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT STATION 1841, X = 15 TO X = 18 FLOOR LOWER SUPPORT   FOUND WITH CORROSION. LOWER CENTER CARGO COMPARTMENT AT STATION 1841, X = 54 TO X = -54, FLOOR LOWER   SUPPORT REMOVED AND REPLACED AS PER MD-11 SRM 51-31-01-0G, FABRICATED SUPPORT AS   PER DOUGLAS DRAWING AGA 7170 REVISION T. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
